# SDR SWAA2020010840281

- Difficulty date: December 7, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB 3, STAB. STA. 111.10, 2ND STIFFENER FROM FORWARD CRACKED APPROXIMATELY 1" FROM LOWER SKIN.          / REPAIRED 2ND VERTICAL STIFFENER PER SRM.
